Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Tb Meningitis Treatment

Hi, Uncle, My dad is a very critical patient since 2008. He has been treated for TB 2-3 times. This is the second time that hernia has obstructed liver. And I am getting no way to come out of it. He has been operated for meningitis Tb and still having convulsion medicines. If we operate his hernia, will it not be a risk to his life?

Hi, Uncle, My dad is a very critical patient since 2008. He has been treated for TB 2-3 times. This is the second tim...
Take a physician's opinion before the surgery. He will explain you how to proceed further without maximum risk. Also, I'd suggest that after the surgery, you should start homeopathic treatment for TB. Its safer and can be continued along with the allopathic drugs. I suggest this, because homeopathy will reduce the tendency to catching TB again and again. Also, gradually convulsion medicines can be reduced. But only on a long term and thorough homoeopathic treatment.
1 person found this helpful
Submit FeedbackFeedback

I am 23 year female. suffering from pulmonary tb 2015 june, seizure attack nov 2015. Took proper medications from nov akt and levipil. Got mild paralysis in feb 2017. Now it is tb along with thrombosis in brain. Request you for suggestions.

Hi lybrate-user I am sorry to hear your plight. From what you have mentioned here, it seems you have TB meningitis with vasculitis. I apologise if I may have mistaken, but I could understand that you have not taken treatment from June to November 2015. In Nov 2015, you had an episode of seizure which could be due to TB in the brain. Since you had an episode of mild paralysis you have active tb still. At this point of time it is very much necessary to rule out whether the TB germs are responding to drugs or they may have become resistant to the standard drugs. There are several ways to approach this issues now - talk to your doctor about CSF analysis and CSF fluid TB culture. Other is what's happening with TB germs in lungs. The reports can tell us which drugs to give and which to avoid. All the best and I hope you defeat TB soon. Please contact me if you have further queries.
3 people found this helpful
Submit FeedbackFeedback

My father is of 50. He was suffered from major heart attack on 18 april. Then angiography was done and 2 veins blockage came 90 % and 60 %. Before standing or surgery he suffered from tubercular meningitis, Pott's spine and sepsis. Now following medicine is going on : R cinex 450 / 300 Combutol 1000 mg PZA 750 Pyri 10 Deplatt A 75 Avas 20 Cardace 1.25 Meconerv forte Is this medicine ok? Can we do ayurvedic treatment to remove blockage of veins? What can be done to remove the blockage ? Which should not effect adversely, keeping in mind all the diseases.

My father is of 50. He was suffered from major heart attack on 18 april. Then angiography was done and 2 veins blocka...
Please follow anti tubercular treatment as scheduled. But all of anti tb medicines are toxic to liver specially r cinex, therefore need to do liver function tests every month or earlier if some changes like loss of appetite / jaundice symptoms felt. We advise liver toxic food like fats & other heavy medicines known to be toxic to liver and kidneys. Atovas is used to lower cholesterol but fats are not given to patients on treatment for tb, emphasis is on high carbs & more simple proteins. There is no need to give this medicine which is toxic to liver. He is being given ace inhibitor to bring down bp-this medicine can lead to cough confusing symptoms of tb. Change to safer beta blockers after consulting with your doctors. Regarding medicines to dissolve blockages, our system has not much to offer for old blockages, be careful about interactions with ayurvedic medicines also. I can suggest simple things which may help dissolve blockages & help the liver also. Juice of pomegranate, spoon of honey + juice of a lemon in warm water on empty stomach, apple cider vinegar plus honey. Avoid all fats except good fats like a spoon of pure ghee only plus a katori of assorted nuts to get much needed protein plus good fats. He must be on bed rest, get some physiotherapic advice to improve the blood circulation otherwise get massage done on entire body. If person is not eating bad fats, the levels of lipids remain within limits and there is no need for medicines to lower cholesterol. Give him high protein diet like simple things like toned milk, curd, chhachh, boiled eggs, clear fat free soups of vegetables and pulses. Get back here for more guidance with latest reports of liver function tests, cbc & total lipid profile. Good luck. Continue giving multivitamin in the list of medicines above.
Submit FeedbackFeedback

My wife (23 years age) is suffering from TB meningitis since 03 months. She was in ICU for a month. She is still having Headache. What are the causes of TBM & how many days it take to be fully cured? How to avoid it in future.

Cause is Tuberculosis infection of brain. Treatment will be for 18 months in most cases. headach will take some time to settle. Avoid contact with TB patient and have good immunity.
1 person found this helpful
Submit FeedbackFeedback

Is it meningitis curable with HREZ treatment. My dad given by 24 injections then att tablets. During the treatment faced seizure also. But is there any specific tablet for curing meningitis. Or should I have to take att for long time ?

It appears that your father is suffering from tubercular meningitis. It take at least 9 months to a year time to be cured. It is a serious kind of tb infection which may cause seizure, coma or death. Kindly follow your doctors advise seriously, do not ever miss a dose of medicine, otherwise the tb will become resistant. I wish your father all the best.
1 person found this helpful
Submit FeedbackFeedback

My wife is suffering from brain tb since past 05 months. She was working in mnc before digonasing with the disease. Can she work in this condition. Problem is, she has to travel in local train for 02 hours. Is it advisible to join her work or she should wait till her treatment is over? her jobs require her to sit in front of computer for long hours. Please advice? she is having keppar 1000mg beside her dot doses.

Tuberculoma or tb meningitis is an extra pulmonary tuberculosis and need upto 9 months of treatment. Since she completed 5 months of treatment and if she is not having any symptoms she can continue working. No problem. She should complete the attcourse as per physician's advice.
Submit FeedbackFeedback